SOME NEW FRACTIONAL INTEGRAL INEQUALITIES FOR s-CONVEX FUNCTIONS


Creative Commons License

KARAPINAR D., TURHAN S., KUNT M., İŞCAN İ.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.10, no.9, pp.4552-4563, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 9
  • Publication Date: 2017
  • Doi Number: 10.22436/jnsa.010.09.01
  • Journal Name: JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), zbMATH
  • Page Numbers: pp.4552-4563
  • Keywords: Simpson's type, s-convex functions, fractional integrals, BOUNDARY-VALUE PROBLEM, POSITIVE SOLUTIONS, EXISTENCE, EQUATION
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this paper, we establish some new inequalities of Simpson's type based on s-convexity via fractional integrals. Our results generalize the results obtained by Sarikaya et al. [1].